# SDR CALA0400143

- Difficulty date: February 20, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 51,187 hours, 24,743 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S27779225
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 30 CORRODED FORWARD OF SPLICE IN FORWARD BAGGAGE BIN BETWEEN STA 484 AND 503.  THE CORRODED SECTION OF LONGERON WAS REMOVED AND A SPLICE AND LONGERON SECTION WERE INSTALLED IAW SRM 53-02, FIGURE 18.
